Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dytor 10 MG Tablet Side Effect

Is taking 10 tablets of dytor plus ls at a time is helpful? What are it's side effects?

Dr. Rajiv Bajaj 95% (2785 ratings)
MBBS, MD - Internal Medicine, DM - Cardiology, Fellowship in EP
Cardiologist, Delhi
Is taking 10 tablets of dytor plus ls at a time is helpful? What are it's side effects?
are you taking for fluid retention before periods? unlikely to cause much trouble, but better to reduce body fluid collection with a low sugar traditional diet.
Submit FeedbackFeedback

How long dytor 5 takes to lower potassium level mine is 5.3 due to bp medicines side effects.

Dr. Rajeev Rathi 87% (18 ratings)
DM - Cardiology, MD - Medicine, MBBS
Cardiologist, Delhi
How long dytor 5 takes to lower potassium level
mine is 5.3 due to bp medicines side effects.
We have to change the medication. Mean while you can stop taking k rich food, leach the vegetables.
1 person found this helpful
Submit FeedbackFeedback

I am hypertensive ,hyper uricemea ,thyroid and a diabetic patient. Can I take dytor plus 10 mg?

Dr. B Jagadish 91% (155 ratings)
MBBS, Diploma in Family Medicine, Fellow of Medical Specialities, Diploma in Geriatric Medicine, Certificate Course in Management of Hypertension, Certificate course in Gestational Diabetes Mellitus- Cycle IV, Certificate course in Evidence Based Management of Diabetic Retinopathy, Cycle I
Diabetologist, Bhubaneswar
I am hypertensive ,hyper uricemea ,thyroid and a diabetic patient. Can I take dytor plus 10 mg?
Dytor plus contains spironolactone which if taken with few blood pressure tablets like ace inhibitors (ramipril, lisinopril) or arb (telmisartan, olmesartan), serum potassium may increase. So let me know more details about your medications. For further information and advise you may book an online consultation with me on Lybrate. Thank you. Take care.
Submit FeedbackFeedback

[08/02, 8: 11 p.m.] hlo, sir I am a type 2 diabetic patient since 1996. I am a male of 58 years old and suffering from high bp, prostate, and ckd (since 2016 ). I am taking the following medications since 2015 :- 1) lantus inj - 5 units- overnight before dinner. 2)cilaheart 20 - everyday before breakfast. 3) zita met plus 20/500 - overnight before dinner. 4) zoryl m3 forte -everyday before breakfast. 5) tazloc -everyday before dinner. 6) nefrosave -everyday before breakfast. 7) dytor 10 mg - everyday before breakfast. 8) jardiance 25 mg-once a day before breakfast. 9) dariton od 7.5 mg -twice a week.[08/02, 8: 20 p.m.] my sugar levels always remains quite high even after time to time medications and fibrous & balanced died. Last one year ago, I suffered from hypoglycemia and there was some blood clot in my brain but it was operated successfully. I was also treated with laser retinopathy twice since 5 years back. *problems*:- (1) after treatment of blood clot in my brain, I am suffering from frequent _short term memory loss_. I even forget things of last 5-10 minutes back. (2) I feel heavy weakness & energy loss.[08/02, 8: 23 p.m.] sagrika: *current levels :-* (1) blood creatinine-1.98 (2) prostate weight - 40 gms (3) hba1c - 8.1 (4) egfr- 49 [08/02, 8: 23 p.m.] *please reply a humble request.*

Dr. Pramod Kumar Sharma 92% (7345 ratings)
MBBS, MD
Endocrinologist, Delhi
[08/02, 8: 11 p.m.] hlo, sir I am a type 2 diabetic patient since 1996. I am a male of 58 years old and suffering fro...
You should control your diabetes preferably with insulin only and avoid so many medicines to avoid their side effects and hypoglycemia. Please consult an endocrinologist.
3 people found this helpful
Submit FeedbackFeedback

I am a high bp patient. I have many tablets in list given by doctor. But now I am confused about the dytor plus 10 tablet! confused about when to take it? Night or day. Kindly solve my query. As I only know that it make me feel like pissing too much (came to know by doctor) but due to many tablets I am confused. Thanks and regards.

Dr. Jayvirsinh Chauhan 93% (30775 ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
I am a high bp patient. I have many tablets in list given by doctor. But now I am confused about the dytor plus 10 ta...
It should be taken in morning. You can reduce the medicine by homoeopathic treatment. And it has no side effects.
1 person found this helpful
Submit FeedbackFeedback

I am taking sprilocatone 25 mg dytor 20 mg repace25 mg myoxin 0.125.pantop 40 mg for heart failure. Clochine. fstat40 mg. Should I continue medicine. My father takes medicine.

Dr. Rajiv Bajaj 95% (2785 ratings)
MBBS, MD - Internal Medicine, DM - Cardiology, Fellowship in EP
Cardiologist, Delhi
I am taking sprilocatone 25 mg dytor 20 mg repace25 mg myoxin 0.125.pantop 40 mg for heart failure. Clochine. fstat40...
Colchicine, pantop and digoxin can often be stopped and used intermittently. Others must not be stopped without medical supervision. Substitutes of losar are often preferred in this problem.
Submit FeedbackFeedback

Doctor, I am 45 years old female ,i was feeling tiredness even if do small work and shortness of breath. Then I went to doctor he said to do cardiac mri ,after seeing report he said that I have HOCM and septum measures 18 mm, then he told its heredity and he gave medicine named as dilzem 30 and dytor plus 10. And I have thyroid so I need some opinion from the doctors.

Dr. Krish Vaidya 91% (4327 ratings)
MD-Physician, Fellow. Cardiology, Fellow. Diabetology
Cardiologist, Vadodara
Doctor, I am 45 years old female ,i was feeling tiredness even if do small work and shortness of breath. Then I went ...
Hello, HOCM is a condition when your heart muscles get thickened abnormally and creates issues. Dilzem is not the proper medicine for that, Better to take some other more effective medicines. Need to see your reports to give you exact guidence. Don't worry at all, you will be fine. Feel free to take my consultation on Lybrate.
Submit FeedbackFeedback

I a am 27 years old. I have hyperthyroid. I am suffering from problem of water retention. Swelling all over my face and tummy area. My KFT and LFT are normal. Can I take dytor 5 mg? For how long?

Dr. Prabhakar Laxman Jathar 93% (18508 ratings)
MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Dharwad
Hello, Thanks for the query. If you have hyperthyroidism then there should be no swelling of face or legs or other parts. That happens in hypothyroidism. Please mention the values of T3, T4 & THS and what is the current treatment. Unless I see the details, can not comment on any drug being taken. Thanks.
1 person found this helpful
Submit FeedbackFeedback

My BP is 128/63 in the morning and it increases to 150/70 in the evening I have diabetes and I an taking stanly 5 in the morning at 9 and dytor 5 after breakfast I and female 66 years old my hba1c is 7 And in my ECG there is lbbb Is lbbb a cause of concern?

Dr. Shashidhar Puravant 93% (7415 ratings)
BHMS
Homeopath, Hyderabad
My BP is 128/63 in the morning and it increases to 150/70 in the evening I have diabetes and I an taking stanly 5 in ...
It's time to review, so please discuss with your doctor and keep going back for the regular follow up. It is also equally important for you to stick to a healthy lifestyle (eat only healthy food while avoiding junk food/ processed and packaged food and beverages ). Try to maintain an ideal weight by adjusting your calories and exercising everyday. You can take the help of a dietician for a diet chart which is balanced (with adequate calories ). Once you diabetes comes under good/fair control, and BP becomes stabalised with a consistent healthy routine, you can feel better.
Submit FeedbackFeedback

Hello doctor My father is suffering with lever cirrhosis and his 80% lever is damaged. Because of which liquid in his body parts like tommy n lungs is increasing a lot. Should he take dytor? If yes then pls advice the dosage and side effects. Any treatment you can recommend for this will also be highly appreciable. Regards

Dr. Rajan Dhingra 88% (70 ratings)
MBBS, MD - Internal Medicine, DM - Gastroenterology
Gastroenterologist, Gurgaon
First we have to see what is the etiology of liver cirrhosis because treatment depends upon underlying etiology. You should consult a gastroenterologist for property treatment.
Submit FeedbackFeedback